See Alike in...

Alike App

Browser

Skyisnthere

305d

I started Sertraline yesterday only half a tablet but I've always had trouble swolling pills, like a mental block because of anexity of chocking and have to force myself not to chew the pill. is there anyways of making things easier?

Top reply
    • isoooby

      289d

      Sit up straight and throw your head back when taking them. It does get easier I promise.

    • isoooby

      289d

      Sit up straight and throw your head back when taking them. It does get easier I promise.

    • MSede

      291d

      I'll give it a shot

    • Moon852

      291d

      In the hospital for patients with swallowing difficulties we would sometimes put tablets in yoghurt! Always seemed to work

    • MSede

      304d

      I have similar issue. I just down a pint of water with the meds and eat something with it. I also have to throw my head back while taking them. I been doing that for years now. I don't know how else to make it easier. As it sure sucks

    • bugaboo_

      304d

      I have the same issue, I use a pill crusher to chop them to smaller, more manageable size. Could also be called "pill mate" I got mine online, ebay or amazon should be fine💕

    • justdoingmybest

      304d

      I’ve found out that if you put the pill in, take a sip of water (but not full mouth, you know) and the learn your head forward. It’ll move it back to where it’s a lot easier to swallow. I know some people also practice with Tic-Tacs

    • WizardOfWardrobe

      304d

      You can ask your doctor if it's okay to crush it up. Meds that can be cut in half are usually not extended release, and are therefore sometimes okay to crush. If not, you could try putting it in food you don't need to chew, ex. yogurt, ice cream, peanut butter. Or, you can try to combat the anxiety by, for example, taking the medication while you're with people (who can help you) or learning to do the heimlich on yourself.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion